| Catalog Number |
11532269 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had separated.The following information was provided by the initial reporter: during or after priming a patient's medication, nurses observed leakage caused by a broken tube.In most cases, the tubing either snapped while inserted in the alaris pump or the ends of the tubing were found to be cracked.